# SDR UALA2013013000557

- Difficulty date: January 30, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 46,039 hours, 5,580 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS FAILED BOTH CHANNELS.  REPLACED WEATHER RADAR ANTENNA DRIVE UNIT, OPS TEST NORMAL.
